# SDR CALA2013120293371

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 82,957 hours, 23,937 cycles
- Engine: Pwa PW2040
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AFT BOOST PUMP LOW PRESS LT ON, SW ON, EICAS MESSAGE LT AFT FUEL PUMP DISPLAYED. CB OUT.  REPLACED LT AFT BOOST PUMP IAW 28-22-03, LEAK & OPERATIONS CHECKED OK.
